MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; PROXIMAL FEMUR, PLASMA SPRAY

ONKOS SURGICAL ELEOS; PROXIMAL FEMUR, PLASMA SPRAY
Model Number PF-2000L-02M
Health Effect - Clinical Code Scar Tissue (2060)
Date of Event 03/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause for the patient's hip pain was unable to be definitively determined.The patient has undergone multiple revision surgeries in a relatively short period of time.The patient was reported to not be compliant with post-operative instructions from the surgeon due to her having dementia.Due to being demented, she may have exacerbated the post-operative complications.Based on review of the device history records and sterilization batch release records, it was concluded that the failure was not associated with the manufacture or the sterilization of the implants or a nonconformance.
 
Event or Problem Description
A (b)(6) -year-old female patient was experiencing pain in her hip after multiple revision surgeries had been performed over the past year.This issue started on (b)(6) 2021.Scar tissue had developed in the soft tissue cavity from the previous surgeries.The surgeon, dr.(b)(6), decided that the patient's segments should be shortened to relieve the pain.A revision surgery was performed on (b)(6) 2021 where a 60mm male-female midsection was removed and replaced with a 40mm male-female midsection and a 50mm male-male midsection was removed and replaced with a 40mm male-male midsection.The primary eleos surgery, which was performed for unknown reasons, was performed on (b)(6) 2020 to place a total femur system.The patient had a proximal femur implant and a male-female midsection revised during her previous revision surgery which occurred on (b)(6) 2020.During the revision on (b)(6) 2021, a 50mm male-male midsection was replaced with a 40mm male-female midsection.A 40mm male-female midsection and a proximal femur were replaced with the same sized implants.A 60mm male-female midsection was present during the revision but was not revised.It is believed that the patient has a microport bipolar cup and femoral head implanted.

Brand Name
ELEOS
Common Device Name
PROXIMAL FEMUR, PLASMA SPRAY
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key11624582
Report Number3013450937-2021-00031
Device Sequence Number3546498
Product Code JDI
UDI-Device IdentifierB278PF2000L02M0
UDI-PublicB278PF2000L02M0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPF-2000L-02M
Device Catalogue NumberPF-2000L-02M
Device Lot Number87986
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2021
Initial Report FDA Received Date04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR